# SDR 2007UALA05276

- Difficulty date: December 24, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 17,860 hours, 7,884 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24C, 25C & 26C EMERGENCY LIGHTS OUT.  LOOSE CONNECTOR AT 24C.  RESECURED CONNECTOR AT SIDEWALL.  OPS CHECKED NORMALLY.
